# SDR CALA2022050901180

- Difficulty date: May 8, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5347112420200
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FR69-70 STRINGER 23L SHEAR PLATE HAS SPOTS OF CORROSION ON UPPER SURFACE. GENERATED BY V919150 PER HAECO LCQ NR 9292781/44781. REMOVED AND REPLACED SHEAR PLATE AT FR69-70 STR. 23L IAW A319 SR M 51-72-11, SRM 51-11-12 AND SRM 51-42-11. MECH V973663 INSP BY V919150
